# SDR DALA2021062103371

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,767 hours, 8,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Lt Aft Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3317 IN CRUISE AT FL380, CABIN ALT 6550, DOOR L AFT CABIN ECAM CAUTION MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED 23MT PROX SENSOR ON 4L PAX DOOR PER A330 AMM 52-71. PSCU BITE TEST PASSED. (7372546)
